Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Burning in Throat...Sustiva?
Dec 29, 2004

I have been + for about a month, and am taking Combivir as well as Sustiva. Besides a painless rash all over my body, I have no other side effects. My only concern is a burning sensation at the back of my throat for about an hour after taking the Sustiva. It goes away, but at times it can be scary, and I haven't heard anything at all about this symptom. Should I be concerned?

Response from Dr. Henry

I have had several patients notice that problem on Sustiva. When I have an ENT specialist look at their throat (which I recommend) they haven't been able to provide a clear explanation. I am puzzled as well but in most cases the symptoms didn't progress or they improved with time. KH



Previous
iam not shure what medication they well put me on
Next
Side effect of PEP

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement